# SDR UIEA2022021400110

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING REPAIR DOUBLER ON FUSELAGE SKIN AT STA 500 - STA 520, S-26L - S-28L.( EXISTING REPAIR DOUBLER WAS COVERED BY EO NO 4453B133 REV 1 AND EI NO T2022A53M-351 REV 1. REFER RAM FORM N408MC-22-22. JOB COMPLETED. )
